# SDR CA120712005

- Difficulty date: July 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Engine: Rroyce RB211TRENT77
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Computer
- Part number: 7858404
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) APPROXIMATELY 30MINUTES AFTER DEPARTURE THE CREW REPORTED AN ENGINE 2 BLEED LEAK INDICATION AND ELECTED TO RETURN TO STATION. LANDING WEIGHT WAS 15000KG OVER MAXIMUM. PANPAN WAS DECLARED WITH ATC.  MAINTENANCE RESOLUTION: DUCT/PYLON LEAK INSPECTION CARRIED OUT - NIL LEAKS - CMC 362215 TSM 36-22-00-810-897A REVEALED BMC 2 AT FAULT-BMC 2.  REPLACED IAW 36-11-34-000-802 . ENGINE HIGH POWER RUN CARRIED OUT NIL FAULTS - SERVICEABLE.
